It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Any suggestions?

Any suggestions?

[ Back to Messages ]

Message

Posted by Judith on August 09, 2000 at 23:51:59:

I have not visited here for some time, but
just got a chance to look over this
site again. Some great postings, and advice.
Anyway, I had RAI in Sept, 1999
for Graves disease, and have been on Synthroid since
12/99, gradually increasing the dose
to my current RX of 1 pill-(2mcgs per day of
synthroid-the brand name).
I have had my thyroid profile checked about every 6 wks.
The last TSH done 6 weeks ago was 7.0.
It was 164 after the RAI! So things have improved on paper
but I feel lousy. I am EXHAUSTED,
cannot lose weight, in fact I am gaining weight(despite my Nordic tracking
5X per week, and keeping my calories and fat intake down)
Ive also been feeling extremely lethargic, border-line depressed and
experiencing leg cramps. I have been on Zoloft for panic attacks
for the past 8 years(small dose 50mg per day)
which has truly eliminated the panic disorder
which started when I was dx w/ the Graves. I did
read an article about Zoloft and the possibility
of it decreasing the effects of Synthroid.
ANYWAY, Im wondering about talking to my endo about Cytomel,
Thyrolar, etc and anyone here who has
possibly had similar symptoms/experiences
as I have mentioned. Any advice/feedback would be greatly appreciated.
Thanks for your help!
Judith



Follow Ups




All times are GMT -7. The time now is 04:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!